Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Black stools, post taking ibuprofen for body aches. Had taken pantprazole for constipation. Serious?

Hi Doctor , I had some constipation sort of issues and I went to emergency and they took a ct scan and urine test was done and they said that its all ok and has recommended a medicine pantprazole and later it was fine for few days and yesterday I went to play in the morning and I had some body aches , I was playing after 6 months and had ibuprofen in the night and in the morning I had black stool and I was worried about it . Just wanted to find out whether there is anything serious underlying or it might be because of ibuprofen .
Asked On : Thu, 12 Apr 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Definitely this seems to be a case of ibuprofen induced bleeding.The bleeding seems to be from stomach or lower esophagus as the colour of the stools is black,which might be due to action of acid on the blood.
Answered: Sat, 29 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor